advertisement
Question
Posted by: Stephy | 2005/06/20

Confused

Hi
I recently went off the 3 month injection, I'm wanting to start a family after haveing 2 miscarriges last year. My doc suggested i go back on the pill in order to bring back my period...My period arrived end of May after being on the pill for exactly a month..
Is it possible to fall pregnant anytime soon or will it take a while longer :-(

Thanking you in advance

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You obviously won't fall pregnant while on the Pill. Have a look at the Top 5 questions for further information.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Steohy | 2005/06/21

Hi Doc
I've been off the pill for a month now

Reply to Steohy

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement